# SDR CALA2020012600223

- Difficulty date: January 19, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 55,666 hours, 18,200 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504678
- Condition: Gouged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON INBD SIDE HAD THREE GOUGES JUST ABOVE THE INBD T/R MOUNT .  CHECKED LIMITS.   AREA 3 WITHIN LIMITS, AREAS 1 AND 2 OUT OF LIMITS IAW B757-300 SRM 54-30-01 AD1 FIG 101, DETAIL I II. ACCOMPLISHED ECRA 5453-0118 TO AREAS 1 AND 2.  NO FURTHER ACTION REQUIRED.
